On affine designs and Hadamard designs with line spreads

H...............H

Show simple item record

dc.contributor.author McDonough, Thomas P.
dc.contributor.author Mavron, V. C.
dc.contributor.author Tonchev, V. D.
dc.date.accessioned 2010-12-07T08:59:16Z
dc.date.available 2010-12-07T08:59:16Z
dc.date.issued 2008-07-06
dc.identifier.citation McDonough , T P , Mavron , V C & Tonchev , V D 2008 , ' On affine designs and Hadamard designs with line spreads ' Discrete Mathematics , vol 308 , no. 13 , pp. 2742-2750 . , 10.1016/j.disc.2006.06.039 en
dc.identifier.issn 0012-365X
dc.identifier.other PURE: 154824
dc.identifier.other dspace: 2160/5985
dc.identifier.uri http://hdl.handle.net/2160/5985
dc.description V.C.Mavron, T.P. McDonough and V.D. Tonchev, On affine designs and Hadamard designs with line spreads. Discrete Mathematics Volume 308, Issue 13, 6 July 2008, Pages 2742-2750. en
dc.description.abstract Rahilly [On the line structure of designs, Discrete Math. 92 (1991) 291–303] described a construction that relates any Hadamard design H on 4^m-1 points with a line spread to an affine design having the same parameters as the classical design of points and hyperplanes in AG(m,4). Here it is proved that the affine design is the classical design of points and hyperplanes in AG(m,4) if, and only if, H is the classical design of points and hyperplanes in PG(2m-1,2) and the line spread is of a special type. Computational results about line spreads in PG(5,2) are given. One of the affine designs obtained has the same 2-rank as the design of points and planes in AG(3,4), and provides a counter-example to a conjecture of Hamada [On the p-rank of the incidence matrix of a balanced or partially balanced incomplete block design and its applications to error-correcting codes, Hiroshima Math. J. 3 (1973) 153–226]. en
dc.format.extent 9 en
dc.language.iso eng
dc.relation.ispartof Discrete Mathematics en
dc.title On affine designs and Hadamard designs with line spreads en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1016/j.disc.2006.06.039
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Algebraic Combinatorics en
dc.description.status Peer reviewed en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account